# SDR CALA2017050801331

- Difficulty date: May 7, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 106,959 hours, 16,655 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T51061
- Condition: Corroded
- Location: Bs 287
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED AT BS 287, RBL 30 - 80.   CORROSION REMOVED IAW SRM 51-10-02,   BLEND OUT FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51, FIG 101.  THE FLOORBEAM UPPER TEE WAS REPAIRED IAW SRM 53-00-51, REPAIR 1, FIG 201.
